# SDR CALA2024111501155

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 48,268 hours, 25,599 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222121
- Condition: Missing
- Location: Wing
- Part time: 93 hours, 45 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  RAMP REPORT FUEL CAP MISSING. INSP'D AREA, NO DAMAGE FOUND.  CHAIN LANYARD MISSING WITH CAP. INSTALLED MISSING FUELING CAP, AND CHAIN LANYARD.PARTS USED: 1356545,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356545  SN OFF 2121   CAP, COUPLING R  OFF 31-2825-9-0001 2121 ON 31-2825-9-0001 2934
